# SDR UALA2013010700109

- Difficulty date: January 4, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 71,089 hours, 12,601 cycles
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: B-Nut
- Condition: Leaking
- Location: Sense Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PB SENSE LINE 'B' NUT BAD.  ACCOMPLISHED CHECKS PER MM 73-21-04 PG 401.  FOUND BP LINE AT EEC LEAKING AT B-NUT.  REPLACED LINE.  ACCOMPLISHED POWER ASSURANCE RUN.  OPS NORMAL.
